Pacific Journal of Mathematics

Uniqueness for the $n$-dimensional half space Dirichlet problem.

D. Siegel and E. O. Talvila

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 571-587.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353159

Mathematical Reviews number (MathSciNet)
MR1432846

Zentralblatt MATH identifier
0865.35038

Subjects
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]
Secondary: 31B35: Connections with differential equations

Citation

Siegel, D.; Talvila, E. O. Uniqueness for the $n$-dimensional half space Dirichlet problem. Pacific J. Math. 175 (1996), no. 2, 571--587. https://projecteuclid.org/euclid.pjm/1102353159


Export citation

References

  • [1] S. Axler, P. Bourdon and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992.
  • [2] J. Chabrowski, The Dirichlet problem with L2 -boundary data for elliptic linear equa- tions, Springer-Verlag, Berlin, 1991.
  • [3] R. Dautray and J. Lions (eds.), Mathematical analysis and numerical methods for science and technology, vol. 1, Springer-Verlag, Berlin, 1988.
  • [4] A. Erdelyi, Higher transcendental functions, vol. 1, McGraw-Hill, New York, 1953.
  • [5] M. Finkelstein and S. Scheinberg, Kernels for solving problems of Dirichlet type in a half-plane, Adv. in Math., 18 (1975), 108-113.
  • [6] G. Folland, Lectures on partial differential equations, Princeton Univ. Press, Prince- ton, 1976.
  • [7] D. Gilbarg, The Phragmen-Lindelof theorem for elliptic partial differential equa- tions, J. Rat. Mech. Anal., 1 (1952),411-417.
  • [8] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983.
  • [9] E. Hopf, Remarks on the preceeding paper by D. Gilbarg, J. Rat. Mech. and Anal., 1 (1952),419-424.
  • [10] F. John, Plane waves and spherical means applied to partial differential equations, Interscience, New York, 1955.
  • [11] M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Springer-Verlag, New York, 1984.
  • [12] D. Siegel, The Dirichlet problem in a half-space and a new Phragmen-Lindelof prin- ciple, Maximum principles and eigenvalue problems in partial differential equations (P. W. Schaefer, ed.), Longman, Harlow, 1988, pp. 208-217.
  • [13] G. Szeg, Orthogonal polynomials, American Mathematical Society, Providence, 1975.
  • [14] F. Wolf, An extension of the Phragmen-Lindelof theorem, J. London Math. Soc.(2), 14 (1939), 208-216.
  • [15] F. Wolf, The Poisson integral. A study in the uniqueness of harmonic functions, Acta. Math., 74 (1941),65-100.
  • [16] H. Yoshida, A boundedness criterion for subharmonic functions, J. London Math. Soc.(2), 24 (1981), 148-160.
  • [17] H. Yoshida, Harmonicmajorization of a subharmonic function on a coneor on acylin- der, Pacific J. Math., 148 (1991), 369-395.